JOURNAL BROWSE
Search
Advanced SearchSearch Tips
DERIVATIONS ON CR MANIFOLDS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
DERIVATIONS ON CR MANIFOLDS
Ryu, Jeong-Seog; Yi, Seung-Hun;
  PDF(new window)
 Abstract
We studied the relation between the tangential Cauchy-Riemann operator ${\
 Keywords
derivation;tangential Cauchy-Riemann operator;CR-manifold;
 Language
English
 Cited by
 References
1.
J. Korean Math. Soc., 1987. vol.24. pp.99-104

2.
Natural operations in differential geometry, 1993.

3.
Trans. Amer. Math. Soc., 1959. vol.92. pp.125-141 crossref(new window)